The international journal of lower extremity wounds · 2020
Extensive Deep Tissue Involvement in Nicolau Syndrome and Below-Knee Amputation: A Case Report and Literature Review.
ОбзорКлинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zargarbashi Ramin, Panjavi Behnam, Keshavarz-Fathi Mahsa
Аннотация
Nicolau syndrome (NS) is a rare cutaneous drug reaction in response to injections administered via any route. Based on the available studies in the medical literature, NS presents as skin and subcutaneous fat necrosis, and typically, it does not cause severe complications such as acute limb ischemia or death. In this study, we report the case of a 6-year-old boy who received an intramuscular injection of benzathine penicillin G for the treatment of bacterial pharyngitis, and subsequently developed a severe case of NS, which eventually led to below-knee amputation of the right lower limb. Although a few approaches have been suggested for the management of NS, they might not be effective under certain circumstances. Early detection, close monitoring, and consistent interventions, such as surgical fasciotomy and debridement procedures, might be necessary in severe cases of NS.